# SDR A6WA2018082846010

- Difficulty date: August 27, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 34,653 hours, 33,406 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Fitting
- Condition: Damaged
- Location: Door Connector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ELECTRICAL CONNECTOR FITTING FOR P2MB, AT THE LOWER SILL WAS CORRODED AND CRACKED.  REPLACED THE FITTING.
